# SDR ASAA2022100340259

- Difficulty date: October 3, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 57,542 hours, 16,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH TRANSITION PANEL FROM STA.500D - 500I BULKHEAD- CORROSION IN AND AROUND FASTENER HOLES.PREVIOUS BLENDED AREA REPAIR. (RED MARKED). GROUNDED - YES. REMOVED CORROSIONORIG THICKNESS=.040".REMOVED .010"REMAINING .030".FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A.2REMOVED TRANSITION PNL,FAB'D LOCATED, DRILLED, ALODINED, PRIMED & INSTALLED NEW TRANSITION PNL P/N : BAC1496-444 PO 1033739.1 IAW B737-800 SRM 53-00-53-2R-5, AMM 51-21-41 & AMM 51-21-72.
